# SDR IPXA2020060856218

- Difficulty date: April 16, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC05833
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT WING UPPER SURFACE T/E WEDGE SKIN IS CRACKED JUST O/B OF I/B AILERON. CUTOUT DAMAGE AREA AND ACCOMPLISHED PERMANENT REPAIR ON LT WING UPPER SURFACE T/E WEDGE SKIN JUST O/B OF I/B AILERON IAW SRM 57-50-01, REPAIR 6 FIG 202 REV-66 (MAJOR).
